• +91-9810348149 | 9958677899
  • sales@cooperpharma.com
NSAIDs.jpg
Paracetamol 500mg Caffeine 30mg

We offer high quality COPREX (Paracetamol 500mg Caffeine 30mg Tablets). This medicine is for the symptomatic treatment of mild to moderate pain and fever in conditions such as headache, toothache and period pains. Our team offers the best rage of this product with high quality assurance.